Alert archive / Massachusetts / Small Craft Advisories in 2016
Small Craft Advisory 63, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Apr 22, 2016, 3:39 AM EDT. It took effect at Apr 22, 2016, 2:00 PM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2016, 3:39 AM EDT (07:39 UTC)
- In effect from
- Apr 22, 2016, 2:00 PM EDT
- Expired
- Apr 23, 2016, 3:19 AM EDT
- In force
- 13 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
570 WHUS71 KBOX 220739 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 339 AM EDT FRI APR 22 2016 ANZ255-221545- /O.CAN.KBOX.SC.Y.0062.000000T0000Z-160422T0800Z/ /O.NEW.KBOX.SC.Y.0063.160422T1800Z-160423T0900Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 339 AM EDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-220845- /O.CAN.KBOX.SC.Y.0062.000000T0000Z-160422T0800Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 339 AM EDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THRESHOLDS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN BEEN CANCELLED. $$ ANZ256-221545- /O.NEW.KBOX.SC.Y.0063.160422T1800Z-160423T0900Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 339 AM EDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT SATURDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
4 follow-up statements
617 WHUS71 KBOX 221447 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1047 AM EDT FRI APR 22 2016 ANZ255-256-222300- /O.CON.KBOX.SC.Y.0063.160422T1800Z-160423T0900Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1047 AM EDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT SATURDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
910 WHUS71 KBOX 222020 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 420 PM EDT FRI APR 22 2016 ANZ255-256-230430- /O.EXT.KBOX.SC.Y.0063.000000T0000Z-160423T1500Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 420 PM EDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SATURDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
345 WHUS71 KBOX 230111 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 911 PM EDT FRI APR 22 2016 ANZ255-256-230915- /O.CON.KBOX.SC.Y.0063.000000T0000Z-160423T1500Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 911 PM EDT FRI APR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT SATURDAY... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
334 WHUS71 KBOX 230719 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 319 AM EDT SAT APR 23 2016 ANZ255-256-230830- /O.CAN.KBOX.SC.Y.0063.000000T0000Z-160423T1500Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 319 AM EDT SAT APR 23 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE SUBSIDED BELOW 5 FEET. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Apr 21, 9:40 PM EDT, 5 hours 59 minutes earlier.
Area forecast discussion, Apr 21, 9:40 PM EDT, 5 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 940 PM EDT THU APR 21 2016 .SYNOPSIS... A COLD FRONT WILL BRING SCATTERED SHOWERS AND A FEW THUNDERSTORMS TO OUR REGION FRIDAY AFTERNOON AND NIGHT. SOME SHOWERS MAY LINGER INTO PART OF SATURDAY MORNING. HIGH PRESSURE WILL BRING DRY AND SEASONABLE CONDITIONS FOR MOST OF THIS WEEKEND. A FRONT WILL PUSH SLOWLY ACROSS THE REGION EARLY NEXT WEEK THAT LOOKS TO BRING PERIODS OF LIGHT RAIN. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... 940 PM UPDATE... A MID LEVEL DECK OF CLOUDINESS WILL BE ON THE INCREASE OVER THE NEXT SEVERAL HOURS FROM WEST TO EAST. THIS A RESULT OF AN APPROACHING MID LEVEL SHORTWAVE. LOW LEVEL MOISTURE WILL BE LACKING...BUT THERE IS AN INCREASE IN MID LEVEL MOISTURE/MARGINAL ELEVATED INSTABILITY OVERNIGHT. THE LATEST HRRR/RAP ARE PRETTY AGGRESSIVE WITH A BATCH OF RAIN SHOWERS WORKING ACROSS THE REGION AFTER MIDNIGHT THROUGH DAYBREAK. HOWEVER...BASED ON LATEST RADAR/OBSERVATIONS ITS PROBABLY OVERDONE. NONETHELESS...THERE IS ENOUGH THERE FOR A FEW BRIEF SHOWERS TO WORK ACROSS THE REGION THROUGH DAYBREAK AND WILL CARRY SOME LOW POPS. ANY RAINFALL WILL LIKELY BE BRIEF AND ONLY AMOUNT TO A TRACE TO A FEW HUNDREDTHS OF AN INCH. GIVEN AN INCREASE IN LOW LEVEL MOISTURE AND CLOUD COVER...LOW TEMPS WILL ONLY BOTTOM OUT IN THE UPPER 40S TO LOWER 50S IN MOST LOCALES. A TOUCH OF PATCHY FOG MAY ALSO DEVELOP NEAR THE SOUTH COAST. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... MAINLY DRY WEATHER CONTINUES THROUGH MOST OF THE MORNING. SHOWER CHANCES INCREASE THROUGH THE DAY...PEAKING IN THE LATE AFTERNOON AND EVENING. WE STILL EXPECT THE INGREDIENTS FOR SOME THUNDERSTORMS TO BE IN PLACE...ESPECIALLY ACROSS WESTERN MA AND NORTHERN CT. CONVECTIVE PARAMETERS ARE MARGINAL. HOWEVER...WILL HAVE TO KEEP AN EYE OUT FOR ANY STRONGER THUNDERSTORMS. MAIN TIME OF CONCERN IS BETWEEN 2 AND 10 PM ON FRIDAY. AS IS ALWAYS THE CASE...BRIEF LOCALLY HEAVY RAINFALL RESULTING IN BRIEF PONDING OF WATER ON ROADWAYS IS A POSSIBILITY. SURFACE INSTABILITY WILL BEGIN TO DIMINISH FRIDAY NIGHT...BUT SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL LIKELY PERSIST WITH CONVERGENCE ALONG THE COLD FRONT AND DECENT MID LEVEL LAPSE RATES. LASTLY...AREAS OF FOG WILL LIKELY DEVELOP ON THE SOUTHEAST NEW ENGLAND COAST AS HIGHER DEWPOINT AIR WORKS OVER THE COOLER OCEAN. && .LONG TERM /SATURDAY THROUGH THURSDAY/... DETAILS... SATURDAY AND SUNDAY...MODERATE TO HIGH CONFIDENCE. THE COLD FRONT IS EXPECTED TO PUSH EAST OF CAPE COD AND THE ISLANDS SATURDAY MORNING...KEEPING A SLIGHT TO LOW CHANCE POP FOR SHOWERS IN THAT AREA FOR THE MORNING. OTHERWISE...HIGH PRESSURE BUILDS EASTWARD INTO SOUTHERN NEW ENGLAND...ALLOWING FOR DRY CONDITIONS AND MOSTLY CLEAR SKIES SATURDAY AFTERNOON THROUGH SUNDAY. THE MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR GOOD RADIATIONAL COOLING SATURDAY NIGHT. MANY LOCALES COULD DIP INTO THE MID AND UPPER 30S...AND MAY SEE TEMPS FALL INTO THE UPPER 20S IN SOME FAR INTERIOR LOCALES. WITH THIS IN MIND COULD SEE SOME AREAS OF FROST. THIS MAY RESULT IN THE NEED FOR FROST HEADLINES FOR SATURDAY NIGHT/EARLY SUNDAY MORNING...FOR THE AREA WHERE THE GROWING SEASON HAS BEGUN. ON SUNDAY...AS THE HIGH MOVES OFFSHORE...WILL START TO SEE SOME CLOUDS MOVE IN DURING THE AFTERNOON. HOWEVER STILL LOOKS TO BE A MOSTLY SUNNY DAY. HIGHS WILL BE A FEW DEGREES COOLER THAN SATURDAY...BUT STILL CLOSE TO SEASONABLE. SUNDAY NIGHT THROUGH TUESDAY...MODERATE CONFIDENCE. FRONTAL BOUNDARY EXTENDS FROM THE GREAT LAKES REGION...ALONG SOUTHERN ONTARIO AND SOUTHERN QUEBEC SUNDAY EVENING. THIS FRONT MOVES GRADUALLY SOUTHEASTWARD THROUGH THE PERIOD. OPEN WAVES OF LOW PRESSURE EXPECTED ALONG THE FRONT. MODELS DIFFER ON TIMING OF PRECIPITATION ASSOCIATED WITH THE FRONT. CONTINUES TO LOOK LIKE THE BEST SHOT FOR STEADIER RAIN WILL OCCUR MONDAY NIGHT AND TUESDAY. WITH W-E UPPER LEVEL WINDS...NOT A WHOLE LOT OF MOISTURE TO WORK WITH...BUT ANY RAIN WILL HELP WITH THE VERY DRY CONDITIONS IN PLACE. TEMPERATURES CLOSE TO SEASONABLE ON MONDAY. AS COOLER AIR SLOWLY FILTERS IN...TEMPS WILL FALL BACK TO THE UPPER 30S TO LOW/MID 40S DURING MONDAY NIGHT ACROSS N CENTRAL AND W MA. CAN NOT COMPLETELY RULE OUT A LITTLE MIX WITH WET SNOW ACROSS MAINLY THE HIGHER TERRAIN IN THAT AREA...BUT AT THIS TIME LOOKS TO BE MAINLY A RAIN EVENT. TUESDAY NIGHT THRU THURSDAY...LOW TO MODERATE CONFIDENCE. MODELS DIFFER ON TIMING OF FRONT AND HIGH PRESSURE BUILDING SOUTHWARD OUT OF CENTRAL CANADA. RUN TO RUN MODEL DISCREPANCIES EXIST WITH THESE FEATURES. PLANNING ON GOING WITH A MODEL BLEND...KEEPING CHANCE OR SLIGHT CHANCE POPS INTO TUESDAY NIGHT WITH FRONT EXITING THE AREA...AND THEN DRY FOR WEDNESDAY WITH A BRIEF VISIT BY HIGH PRESSURE. THURSDAY/THURSDAY NIGHT COULD FEATURE A SWIFT EXIT BY THE HIGH PRESSURE FOLLOWED BY THE APPROACH FROM THE WEST OF ANOTHER LOW PRESSURE SYSTEM. THIS SYSTEM COULD BRING ANOTHER CHANCE FOR RAIN...SO HAVE SLIGHT/LOW CHANCE POPS THIS PERIOD. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH FRIDAY NIGHT/... TONIGHT...HIGH CONFIDENCE. MAINLY VFR. ISOLATED PATCHES OF MVFR OR IFR CIGS/VSBYS MAY DEVELOP TOWARD DAYBREAK...WITH THE GREATEST RISK IN INTERIOR RIVER VALLEYS AND SOUTH COASTAL MA/RI. FRIDAY...HIGH CONFIDENCE IN TRENDS. MODERATE CONFIDENCE IN TIMING. ANY MVFR CIGS/VSBYS THAT LINGER TOWARD DAYBREAK WILL QUICKLY IMPROVE TO VFR BY MID MORNING. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL LIKELY DEVELOP TO THE NORTHWEST OF A BOSTON TO PROVIDENCE LINE DURING THE MID AFTERNOON TO EARLY EVENING HOURS...RESULTING IN LOCALIZED LOWER CIGS/VSBYS. HIGHEST RISK ACROSS WESTERN MA/ NORTHERN CT. FRIDAY NIGHT...MODERATE CONFIDENCE. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL AFFECT THE REGION AHEAD OF A COLD FRONT. IN ADDITION...SOUTHWEST FLOW OFF THE OCEAN WILL LIKELY RESULT IN IFR CIGS/VSBYS ACROSS THE SOUTHEAST NEW ENGLAND COAST. ACROSS THE REST OF THE REGION...MAINLY MVFR/VFR CONDITIONS ARE EXPECTED OUTSIDE PRECIPITATION. KBOS TAF...HIGH CONFIDENCE IN TAF. KBDL TAF...HIGH CONFIDENCE IN TAF. OUTLOOK /SATURDAY THROUGH TUESDAY/... SATURDAY...HIGH CONFIDENCE. MVFR CIGS/VSBYS IN SHOWERS ACROSS SOUTHEAST COASTAL AREAS SATURDAY MORNING. OTHERWISE...VFR. SUNDAY...HIGH CONFIDENCE. VFR. SUNDAY NIGHT AND MONDAY...MODERATE CONFIDENCE. VFR BECOMING MVFR CIGS/VSBYS IN LOWERING CLOUDS AFTER MIDNIGHT SUNDAY NIGHT ACROSS N MA...SHIFTING S MONDAY. TUESDAY...MODERATE CONFIDENCE. MVFR CIGS/VSBYS WITH SCATTERED SHOWERS...BECOMING VFR TUESDAY NIGHT. && .MARINE... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH FRIDAY NIGHT/... HIGH CONFIDENCE. GUSTY WINDS HAVE DIMINISHED THIS EVENING...BUT WILL CONTINUE SMALL CRAFT HEADLINES OVERNIGHT FOR MARGINAL 3 TO 5 FOOT SEAS ACROSS OUR FAR SOUTHEAST WATERS. SOUTHWEST WINDS CONTINUE TO INCREASE AHEAD OF A COLD FRONT...WHICH SHOULD CROSS THE WATERS FRIDAY NIGHT. WHILE WIND GUSTS WILL LIKELY REMAIN BELOW 25 KT...LONG SOUTHWEST FETCH WILL LIKELY BUILD SEAS TO SMALL CRAFT LEVELS FRIDAY AFTERNOON AND NIGHT ACROSS OUR SOUTHERN WATERS. OUTLOOK /SATURDAY THROUGH TUESDAY/... SATURDAY INTO SUNDAY...MODERATE CONFIDENCE. HIGH PRESSURE BUILDING INTO THE WATERS WITH LOW PRESSURE MOVING WELL OFFSHORE. CHANCE FOR A PERIOD OF N-NW WINDS GUSTING TO 25 KTS ACROSS PART OF THE WATERS...WITH SEAS ON THE OUTER COASTAL WATERS UP TO 4-6 FEET. SUNDAY NIGHT AND MONDAY...MODERATE CONFIDENCE. HIGH PRESSURE PASSES OVER AND THEN SOUTH OF THE WATERS DURING SUNDAY NIGHT AND MONDAY...WITH SEAS AND S/SW WINDS BELOW SCA THRESHOLDS. HOWEVER A FRONT APPROACHES THE WATERS FROM THE NW MONDAY NIGHT...WHICH MAY ALLOW FOR S WIND GUSTS AND SEAS TO REACH SCA THRESHOLDS. TUESDAY...MODERATE CONFIDENCE. ALTHOUGH EXACT TIMING IS UNCERTAIN...FRONT PASSES FROM NW TO SE ACROSS THE WATERS...PROMPTING WINDS TO SHIFT FROM S TO N. CHANCE FOR SCA WINDS/SEAS DURING THIS TIMEFRAME. && .FIRE WEATHER... FRIDAY...DEEPER LOW LEVEL MOISTURE AND MORE IN THE WAY OF CLOUDS WILL KEEP MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 35 AND 50 PERCENT FOR MUCH OF THE REGION. SCATTERED SHOWERS/STORMS WILL LIKELY DEVELOP BETWEEN MID AFTERNOON/EARLY EVENING ACROSS THE INTERIOR. RAINFALL IS NOT EXPECTED TO BE ENOUGH TO REALLY WET MOST FUELS. SATURDAY...SLIGHT CHANCE FOR LINGERING SHOWERS FAR SE MA...OTHERWISE A DRY DAY EXPECTED WITH NW WINDS USHERING LOWERING DEWPOINTS AS THE DAY WEARS ON. GUSTS TO 20 MPH SAT MORNING...CAN NOT COMPLETELY RULE OUT GUSTS TO 25 MPH EARLY ON IN THE DAY. WINDS DIMINISHING SOME DURING THE AFTERNOON AS HIGH PRESSURE BUILDS IN FROM THE W. MIN RH 25 TO 35 PERCENT...EXCEPT HIGHER 35 TO 50 PERCENT MUCH OF EAST COASTAL MA AS WELL AS RI. SUNDAY...HIGH PRESSURE WITH N WINDS 5 TO 10 MPH BECOMING S DURING THE AFTERNOON...WITH SEA BREEZES PROBABLE. MIN RH 20 TO 30 PERCENT FOR MUCH OF THE AREA. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. RI...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT FRIDAY FOR ANZ254-255. && SYNOPSIS...BELK/NMB NEAR TERM...FRANK SHORT TERM...BELK LONG TERM...NMB AVIATION...BELK/NMB MARINE...FRANK/BELK/NMB FIRE WEATHER...STAFF
Hazardous weather outlook, Apr 21, 4:18 PM EDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 418 PM EDT THU APR 21 2016 CTZ002>004-MAZ002>024-026-RIZ001>008-222030- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 418 PM EDT THU APR 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AFTERNOON AND EVENING... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP FRIDAY BETWEEN MID AFTERNOON AND EARLY EVENING TO THE NORTHWEST OF A BOSTON TO PROVIDENCE LINE. HIGHEST RISK IS ACROSS WESTERN MASSACHUSETTS AND NORTHERN CONNECTICUT. WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...A FEW STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE WITH LOCALIZED STRONG WIND GUSTS AND HAIL THE CONCERNS. THE MAIN TIME FRAME FOR THIS POTENTIAL IS BETWEEN 2 AND 10 PM FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ230>237-250-251-254>256-222030- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 418 PM EDT THU APR 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:32 PM EDT | Special Weather Statement | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 88 min |
| Apr 22, 4:49 PM EDT | Special Weather Statement | BOX | 26 min |
Nearby
Small Craft Advisories in Massachusetts, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.